# SDR HNAA2009041500120

- Difficulty date: April 10, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N824EX
- Make and model: Dhav DHC8102
- Aircraft serial: 387
- Aircraft time: 32,748 hours, 36,322 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

BOTH DIRECT CURRENT GENERATORS FELL OFF LINE AT SAME TIME WHEN STRUCK BY LIGHTNING.  GROUND RAN ENGINES, BOTH DIRECT CURRENT GENERATORS OPERATE NORMALLY PER DASH 8 RUN UP MANUAL.
